ITEM METADATA RECORD
Title: Equilibrium problems associated with fast decreasing polynomials
Authors: Kuijlaars, Arno ×
Dragnev, PD #
Issue Date: 1999
Publisher: AMER MATHEMATICAL SOC
Series Title: Proceedings of the American mathematical society vol:127 issue:4 pages:1065-1074
Abstract: The determination of the support of the equilibrium measure in the presence of an external field is important in the theory of weighted polynomials on the real line. Here we present a general condition guaranteeing that the support consists of at most two intervals. Applying this to the external fields associated with fast decreasing polynomials, we extend previous results of Totik and Kuijlaars-Van Assche. In the proof we use the iterated balayage algorithm which was first studied by Dragnev.
ISSN: 0002-9939
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Analysis Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science